# SDR 20000622SH025

- Difficulty date: February 24, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N407CR
- Make and model: Bell 407
- Aircraft serial: 53254
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23072725
- Part serial: ALM0043
- Condition: Failed
- Location: Hmu
- Part time: 1,058 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START PROBLEMS, I.E., (NON-STARTS, ERRATIC STARTS).  CHANGED HMU.  OPS NORMAL PER MM (ALLISON).  (X)
